Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • Anonymous
    Post count: 93172

    Has anyone been on tapazole for over a year and experienced a slight
    choking sensation or need for constant swallowing to clear this sensation?
    Could it be a maxed out amount of Tapazole, you’re being affected by? or a
    transformation into a HYPOthyroid state? or What ???? please respond!
    Thanks, Monifa

    Anonymous
    Post count: 93172

    if you can fine my peice on taking pills
    i cant swallow them anymore i have to
    crush my meds in water because i will
    choke, dont no why? but i do, so your
    not alone yes swallowing pills and
    food or sometimes a problem with me
    thanks ,steve

    Anonymous
    Post count: 93172

    Yes, I’ve noticed this sensation. I think it’s from the drug because it’s
    not coated or anything. I only get that sensation from uncoated drugs, like
    Tapazole and my generic Inderal and Bentyl. Just drink plenty of water.
    It’s always a good idea to do so when taking medication, anyway…

    Caroline

Viewing 3 posts - 1 through 3 (of 3 total)
  • You must be logged in to reply to this topic.